Alert archive / New Jersey / Special Marine Warnings in 2002
Special Marine Warning 9, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Apr 3, 2002, 3:41 PM EST. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2002, 3:41 PM EST (20:41 UTC)
- Expired
- Apr 3, 2002, 4:45 PM EST
- In force
- 64 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Apr 3, 2:45 PM EST, 56 minutes earlier.
Area forecast discussion, Apr 3, 2:45 PM EST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 245 PM EST WED APR 3 2002 FRNT & ASSOCIATED WX WILL BE OFF THE COAST LATE THIS AFTERNOON. CAA TONIGHT BEHND FRNT. HI PRESS MOVES IN FOR THE NEXT 2 DAYS. THURS NGT SETTING UP FOR A GOOD RADIATION NIGHT. .PHI... DE...NONE. MD...NONE. NJ...NONE. PA...NONE. MARINE...SCA OCEAN AND BAY ZEV
In the hours before
Special weather statement, Apr 3, 1:55 PM EST, 1 hour 46 minutes before
DEZ002>004-MDZ012-015-019-020-032200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 155 PM EST WED APR 3 2002 ...LINE OF SHOWERS AND THUNDERSTORMS POSSIBLE THIS AFTERNOON... A COLD FRONT MOVING THROUGH THE REGION THIS AFTERNOON SHOULD DEVELOP SOME SCATTERED SHOWERS AND THUNDERSTORMS. WINDS AHEAD OF THE FRONT ARE SHIFTING TO THE WEST AND ARE ACTUALLY STRANGLING THE AMOUNT OF MOISTURE AVAILABLE FOR THE STORMS. A LINE OF STORMS IS EXPECTED TO FORM WITH THIS FRONT SOUTH OF THE REGION WHERE MOISTURE IS MORE ABUNDANT. NEVERTHELESS...ANY SHOWERS OR THUNDERSTORMS THAT MOVE THROUGH BETWEEN 2 PM AND 5 PM HAVE THE POTENTIAL TO PRODUCE SOME GUSTY WINDS AS STRONG AS 45 MPH ALONG WITH LIGHTNING AND LOCALLY HEAVY DOWNPOURS. THE STRONGEST STORMS IF THEY WERE TO FORM...WOULD OCCUR IN TALBOT...CAROLINE AND SUSSEX COUNTIES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. NATIONAL WEATHER SERVICE FORECASTS AND STATEMENTS CAN ALSO BE FOUND ON OUR WEB SITE...BY TYPING IN LOWER CASE...WWW.NWS.NOAA.GOV/ER/PHI. IF YOU SEE THREATENING WEATHER...PLEASE HEAD INDOORS QUICKLY. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:53 PM EST | Special Marine Warning | PHI | 67 min | |
| Apr 3, 2:58 PM EST | Severe Thunderstorm Warning | PHI | Cumberland | 32 min |
| Apr 3, 3:24 PM EST | Severe Thunderstorm Warning | PHI | Atlantic, Cape May | 51 min |
| Apr 3, 3:41 PM EST | Special Marine Warning | PHI | 64 min | |
| Apr 3, 3:41 PM EST | Special Marine Warning | PHI | 64 min | |
| Apr 3, 4:01 PM EST | Special Marine Warning | PHI | 59 min | |
| Apr 3, 3:45 PM EST | Severe Thunderstorm Warning | PHI | Kent, Sussex | 45 min |
Nearby
Special Marine Warnings in New Jersey, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.